# SDR AALA201606089002

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 71,076 hours, 27,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: String
- Condition: Broken
- Location: Zone 800
- Component: Slideraft, Aircruisers
- Component part number: 31041147
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT EMER EXIT DOOR, AFT QUICK RELEASE CABLE ASSEMBLY ON DOOR SLIDE PACK TEMPORARY LOOP TIE CHORD, STRING, BROKEN.  RETIED R3 DOOR AFT SLIDE RELEASE PIN IAW CMM 25-66-03.
